Table of Contents
Algebra
Volume 2014 (2014), Article ID 392467, 7 pages
http://dx.doi.org/10.1155/2014/392467
Research Article

A Study of Inverse Problems Based on Two Kinds of Special Matrix Equations in Euclidean Space

1College of Petroleum Engineering, China University of Petroleum, Beijing 102249, China
2China National Oil and Gas Exploration and Development Corporation, Beijing 100034, China
3CNPC Beijing Richfit Information Technology Co., Ltd., Beijing 100013, China

Received 11 January 2014; Accepted 13 April 2014; Published 26 May 2014

Academic Editor: Ricardo L. Soto Montero

Copyright © 2014 Rui Huang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Two special classes of symmetric coefficient matrices were defined based on characteristics matrix; meanwhile, the expressions of the solution to inverse problems are given and the conditions for the solvability of these problems are studied relying on researching. Finally, the optimal approximation solution of these problems is provided.